# SDR DALA13058230989

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 56,147 hours, 40,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  SEAT MOUNTED EMERGENCY LIGHTS AT 10D AND 14D WERE INOPERATIVE. SEAT WIRE HARNESS AT 10D REPLACED AND PIG TAIL AT 14D REPLACED IAW AMM 33-53-01 AND OPS CHECKED GOOD.
